# SDR CALA2021061800897

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frms 60-59 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT BILGE AREA FR60-FR59 STGR42L SPLICE FND CORROSION REF HAECO NON-ROUTINE LP:9440976 - ORIGINATED BY EMP V906550, SPEC NO.A3NB-53-4-6179.  AFT CGO COMPT BILGE AREA FR59-60 STR42L STRINGER SPLICE REPLACED AS PER ECRA 5341-01248 REV A.
